MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TAPER ADAPTOR REMOVAL ASSEMBLY; INSTRUMENT, HIP

ZIMMER BIOMET, INC. TAPER ADAPTOR REMOVAL ASSEMBLY; INSTRUMENT, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a part of the magnum taper extractor broke during surgery.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 110031015 lot# 65643538 vivacit-e dm bearing 28x50mm.Cat# 650-1066 lot# 3114959 cer opt type 1 tpr sleve 0mm.Cat# 11-300917 lot# 65763019 arcos 17x190mm spl tpr dist.Cat# 11-301324 lot# 872850 arcos con sz d std 70mm.Cat# 650-1055 lot# 3120162 cer bioloxd option hd 28mm.Cat# 00223200418 lot# 65609887 cable cerclage cable with crimp 1.8 mm dia.635 mm length.Cat# 00223200418 lot# 65566047 cable cerclage cable with crimp 1.8 mm dia.635 mm length.Cat# 00223200418 lot# 65609887 cable cerclage cable with crimp 1.8 mm dia.635 mm length.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: g3; h2; h3; h6 visual examination of the returned product identified there are indentations around the inside of the u shaped hole.The device had fractured at the u shaped hole.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
TAPER ADAPTOR REMOVAL ASSEMBLY
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16852588
Report Number0001825034-2023-00935
Device Sequence Number12674584
Product Code LZO
UDI-Device Identifier00880304537392
UDI-Public(01)00880304537392(11)190919(10)764500
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K093549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110005232
Device Lot Number764500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer06/06/2023
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexMale
Patient Weight109 KG